(2 pack) Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, 24 ct

★★★★★ 4.9 135 reviews

US$4.97
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$4.97
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 2
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by fdemartires.es
Free 30-day returns Details

Product details

Management number 251387415 Release Date 2026/09/26 List Price US$4.97 Model Number 251387415
Category

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief provide up to six hours of PMS and period cramps relief to help you feel better and stay active during and right before your menstrual cycle. Available in convenient and easy to take caplets, Midol Complete contains acetaminophen with caffeine and pyrilamine maleate, combining a pain reliever, diuretic and antihistamine to effectively relieve period cramps, headache, backache, muscle ache, bloating, fatigue and water weight gain. These powerful menstrual cramp relief caplets are recommended for adults and children 12 years and older. Use as directed. Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day.

  • Pain Reliever/Diuretic/Antihistamine, Maximum Strength, Caplets
  • Other Information: Store at room temperature. Misc: Acetaminophen/caffeine/pyrilamine maleate. Package not child-resistant. Easy to open. Multi-Symptom Relief of: cramps, bloating, fatigue, backache & headache. Questions or comments? 1-800-331-4536 (Mon-Fri 9-5 EST) or www.midol.com.
Over-the-counter medicine type Acetaminophen
Health concern Body Aches & Pains, Muscle Relief, Mood & Stress Support, Women's Health
Active ingredients Acetaminophen 500 mg, Pyrilamine maleate 15 mg, Caffeine 60 mg
Medicine strength Acetaminophen 500 mg, Caffeine 60 mg, Pyrilamine maleate 15 mg
Dosage 2 caplets with water every 6 hours, as needed. Do not exceed 6 caplets per day
Brand Midol
Product line Midol Complete
Age group Child, Teen, Tween, Adult, Senior
Form Caplet
Symptoms Menstrual Symptom Relief
Flavor Unflavored
Features Medicated
Treatment effective time 6 h
Active ingredient name Acetaminophen
Manufacturer Bayer Consumer Care
Size 24 ct
Count 48
Piece count 24
Product net content parent 24 Count
Product net content uom Count
Retail packaging Single Piece
Gender Female

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.9 out of 5
★★★★★
135 ratings | 55 reviews
How item rating is calculated
View all reviews
5 stars
89% (120)
4 stars
1% (1)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (14)
Sort by

There are currently no written reviews for this product.